Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Xin Zhou    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. McLaughlin, KT-R; Vartanian, AH; Zhou, X, Asymptotics of recurrence relation coefficients, hankel determinant ratios, and root products associated with laurent polynomials orthogonal with respect to varying exponential weights, Acta Applicandae Mathematicae, vol. 100 no. 1 (2008), pp. 39-104, ISSN 0167-8019 [doi]  [abs]
  2. with McLaughlin, KT-R; Vartanian, AH; Zhou, X, Asymptotics of laurent polynomials of odd degree orthogonal with respect to varying exponential weights, Constructive Approximation, vol. 27 no. 2 (2008), pp. 149-202, ISSN 0176-4276 [doi]  [abs]
  3. Rider, B; Zhou, X, Janossy densities for unitary ensembles at the spectral edge, International Mathematics Research Notices, vol. 2008 no. 1 (2008), ISSN 1073-7928 [doi]  [abs]
  4. with McLaughlin, KT-R; Vartanian, AH, Asymptotics of Coefficients of Recurrence Relations, Hankel Determinants Ratios, and Root Products Associated with Orthogonal Laurent Polynomials with Respect to Varying Exponential Weights, journal Acta Applicandae Mathematicae, vol. 100 (2008), pp. 39-104
  5. R. Buckingham, A. Tovbis, S. Venakides and X. Zhou, The semiclassical focusing nonlinear Schroedinger equation, in Recent Advances in Nonlinear Partial Differentila Equations and Applications, edited by L.L. Bonilla, A. Carpio, J.M. Vega, S. Venakides, vol. 65 (2007), pp. 47-80, American Mathematical Society
  6. Deift, P; Its, A; Krasovsky, I; Zhou, X, The Widom-Dyson constant for the gap probability in random matrix theory, Journal of Computational and Applied Mathematics, vol. 202 no. 1 SPECIAL ISSUE (2007), pp. 26-47, ISSN 0377-0427 [doi]  [abs]
  7. with Tovbis, A; Venakides, S; Zhou, X, Semiclassical focusing nonlinear schrödinger equation i: Inverse scattering map and its evolution for radiative initial data, International Mathematics Research Notices, vol. 2007 (2007), ISSN 1073-7928 [doi]  [abs]
  8. McLaughlin, KT-R; Vartanian, AH; Zhou, X, Asymptotics of Laurent polynomials of even degree orthogonal with respect to varying exponential weights, International Mathematics Research Papers, vol. 2006 (2006), ISSN 1687-3017 [doi]  [abs]
  9. with Tovbis, A; Venakides, S; Zhou, X, On the long-time limit of semiclassical (zero dispersion limit) solutions of the focusing nonlinear Schrödinger equation: Pure radiation case, Communications on Pure & Applied Mathematics, vol. 59 no. 10 (2006), pp. 1379-1432, ISSN 0010-3640 [doi]  [abs]
  10. with P. Deift, Riemann-Hilbert Problem, in Encyclopedia of Nonlinear Science, edited by A.Scott (2005), pp. 804-808
  11. with P. Deift, Random Matrix Theory III, in Encyclopedia of Nonlinear Science, edited by A.Scott (2005), pp. 771-774
  12. Tovbis, A; Venakides, S; Zhou, X, On semiclassical (zero dispersion limit) solutions of the focusing nonlinear Schrödinger equation, Communications on Pure & Applied Mathematics, vol. 57 no. 7 (2004), pp. 877-985, ISSN 0010-3640 [doi]  [abs]
  13. with Deift, P, Long-time asymptotics for solutions of the NLS equation with initial data in a weighted Sobolev space, Comm. Pure Appl. Math., vol. 56 no. 8 (2003), pp. 1-49 [doi]
  14. Deift, P; Zhou, X, Long-Time Asymptotics for Solutions of the NLS Equation with Initial Data in a Weighted Sobolev Space, Communications on Pure and Applied Mathematics, vol. 56 no. 8 (2003), pp. 1029-1077 [doi]
  15. Liu, WM; Wu, B; Zhou, X; Campbell, DK; Chui, ST; Niu, Q, Interacting domain walls in an easy-plane ferromagnet, Physical Review B - Condensed Matter and Materials Physics, vol. 65 no. 17 (May, 2002), ISSN 1098-0121 [Gateway.cgi], [doi]
  16. Deift, P; Zhou, X, A priori Lp-estimates for solutions of Riemann-Hilbert problems, International Mathematics Research Notices no. 40 (2002), pp. 2121-2154
  17. with Deift, P, Uniform L^p estimates for solutions of Riemann--Hilbert Problems depending on external parameters, Intl. Math. Res. Notices no. 40 (2002), pp. 2121-2154
  18. with Deift, P; Zhou, X, Perturbation theory for infinite-dimensional integrable systems on the line. A case study, Acta Mathematica, vol. 188 no. 2 (2002), pp. 163-262, ISSN 0001-5962
  19. with Baik, J; Deift, P; McLaughlin, KTR; Miller, P, Optimal tail estimates for directed last passage site percolation with geometric random variables, Adv. Theo. Math. Phys., vol. 5 no. 6 (2001), pp. 1207-1250, ISSN 1095-0761  [abs]
  20. with Deift, P; Kriecherbauer, T; McLaughlin, K-R; Venakides, S; Zhou, X, A riemann-Hilbert approach to asymptotic questions for orthogonal polynomials, Journal of Computational and Applied Mathematics, vol. 133 no. 1-2 (2001), pp. 47-63, ISSN 0377-0427 [doi]  [abs]
  21. Baik, J; Deift, P; McLaughlin, K; Miller, P; Zhou, X, Optimal tail estimates for directed last passage site percolation with geometric random variables, Advances in Theoretical and Mathematical Physics, vol. 5 no. 6 (2001), pp. 1-41, ISSN 1095-0761  [abs]
  22. with Deift, P; Its, A; Kapaev, A; Zhou, X, On the algebro-geometric integration of the Schlesinger equations, Communications in Mathematical Physics, vol. 203 no. 3 (1999), pp. 613-633 [MR2000f:34183]  [abs]
  23. Liu, W-M; Zhang, W-S; Pu, F-C; Zhou, X, Nonlinear magnetization dynamics of the classical ferromagnet with two single-ion anisotropies in an external magnetic field, Physical Review B - Condensed Matter and Materials Physics, vol. 60 no. 18 (1999), pp. 12893-12911  [abs]
  24. with Cheng, P-J; Venakides, S; Zhou, X, Long-time asymptotics for the pure radiation solution of the sine-Gordon equation, Communications in Partial Differential Equations, vol. 24 no. 7-8 (1999), pp. 1195-1262 [MR2000j:35192]
  25. with Deift, P; Kriecherbauer, T; McLaughlin, KT-R; Venakides, S; Zhou, X, Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory, Communications on Pure and Applied Mathematics, vol. 52 no. 11 (1999), pp. 1335-1425 [MR1702716]  [abs]
  26. Deift, P; Kriecherbauer, T; Mclaughlin, KT-R; Venakides, S; Zhou, X, Strong asymptotics of orthogonal polynomials with respect to exponential weights, Communications on Pure and Applied Mathematics, vol. 52 no. 12 (1999), pp. 1491-1552  [abs]
  27. Zhou, X, L2-Sobolev space bijectivity of the scattering and inverse scattering transforms, Communications on Pure & Applied Mathematics, vol. 51 no. 7 (July, 1998), ISSN 0010-3640
  28. Deift, P; Venakides, S; Zhou, X, An extension of the steepest descent method for Riemann-Hilbert problems: the small dispersion limit of the Korteweg-de Vries (KdV) equation., Proceedings of the National Academy of Sciences of USA, vol. 95 no. 2 (January, 1998), pp. 450-454, ISSN 0027-8424 [11038618]  [abs]
  29. Zhou, X, L2-Sobolev space bijectivity of the scattering and inverse scattering transforms, Communications on Pure and Applied Mathematics, vol. 51 no. 7 (1998), pp. X-730, ISSN 0010-3640
  30. Deift, P; Zhou, X, Near integrable systems on the line. A case study-pertubation theory of the defocusing nonlinear Schrödinger equation, Mathematical Research Letters, vol. 4 no. 5 (1997), pp. 761-772
  31. Zhou, X, Strong regularizing effect of integrable systems, Communications in Partial Differential Equations, vol. 22 no. 3-4 (1997), pp. 503-526 [MR98b:35197]
  32. Deift, PA; Its, AR; Zhou, X, A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics, Annals of Mathematics, vol. 146 no. 1 (1997), pp. 149-235, ISSN 0003-486X
  33. Deift, P; Kriecherbauer, T; McLaughlin, KT-R; Venakides, S; Zhou, X, Asymptotics for Polynomials Orthogonal with Respect to Varying Exponential Weights, International Mathematics Research Notices no. 16 (1997), pp. X-782 [MR99g:34038]
  34. Deift, P; Venakides, S; Zhou, X, New Results in Small Dispersion KdV by an Extension of the Steepest Descent Method for Riemann-Hilbert Problems, International Mathematics Research Notices no. 6 (1997), pp. 284-299 [MR98b:35155]
  35. Deift, P; Kamvissis, S; Kriecherbauer, T; Zhou, X, The toda rarefaction problem, Communications on Pure and Applied Mathematics, vol. 49 no. 1 (1996), pp. 35-83 [MR97e:34023]  [abs]
  36. Xin, Z, Inverse Scattering Transform for Systems with Rational Spectral Dependence, Journal of Differential Equations, vol. 115 no. 2 (1995), pp. 277-303, ISSN 0022-0396 [MR95k:34023], [doi]  [abs]
  37. Deift, PA; Zhou, X, Asymptotics for the painlevé II equation, Communications on Pure & Applied Mathematics, vol. 48 no. 3 (1995), pp. 277-337 [MR96d:34004], [doi]
  38. Deift, P; Venakides, S; Zhou, X, The collisionless shock region for the long‐time behavior of solutions of the KdV equation, Communications on Pure & Applied Mathematics, vol. 47 no. 2 (January, 1994), pp. 199-206 [MR95f:35220], [doi]  [abs]
  39. Deift, PA; Zhou, X, Long-time asymptotics for integrable systems. Higher order theory, Communications in Mathematical Physics, vol. 165 no. 1 (1994), pp. 175-191, ISSN 0010-3616 [MR95h:35215], [doi]  [abs]
  40. Deift, P; Zhou, X, A steepest descent method\\ for oscillatory Riemann-Hilbert problems, Bulletin of the American Mathematical Society, vol. 26 no. 1 (January, 1992), pp. 119-125, ISSN 0273-0979 [MR92g:35171], [doi]
  41. Fokas, AS; Mugan, U; Zhou, X, On the solvability of Painleve I, III and V, Inverse Problems, vol. 8 no. 5 (1992), pp. 757-785, ISSN 0266-5611 [doi]  [abs]
  42. Fokas, AS; Zhou, X, On the solvability of Painlevé II and IV, Communications in Mathematical Physics, vol. 144 no. 3 (1992), pp. 601-622, ISSN 0010-3616 [doi]  [abs]
  43. Zhou, X, Inverse scattering transform for the time dependent Schrödinger equation with applications to the KPI equation, Communications in Mathematical Physics, vol. 128 no. 3 (1990), pp. 551-564, ISSN 0010-3616 [MR91j:34138], [doi]  [abs]
  44. Percy Deift and Xin Zhou, Perturbation theory for infinite dimensional integrable systems on the line. A case study, ACTA Math. preprint 2000
  45. with P. Deift, T. Kriecherbauer, K. McLaughlin, and S. Venakides, Strong asymptotics for polynomials orthogonal with respect exponential weights, an announcement, Comm. Pure Appl. Math. 52 (1999), no. 12, 1491-1552. [MR1711036]
  46. with P. Deift, Asymptotics for Oscillatory Riemann-HilbertProblems, CCAST (Beijing), Proc. CCAST, 1999.
  47. P. Deift, S. Venakides, Xin Zhou, An extension of the steepest descent method for Riemann-Hilbert problems: the small dispersion limit of the Korteweg-de Vries, Proc. Natl. Acad. Sc. USA, 95, no. 2, 450-454 (1998) [MR98m:65181]
  48. Xin Zhou, The L2-Sobolev space bijectivity of the scattering and inverse scattering transforms, Comm. Pure Appl. Math., vol. LI, 697-731 (1998) [MR2000c:34220]
  49. P. Deift, T. Kriecherbauer, K. McLaughlin, S. Venakides,Xin Zhou, Uniform Asymptotics for Orthogonal Polynomials, Proceedings of the International Congress of Mathematicians, Vol. III (Berlin), 1998. [MR99m:42038]
  50. P. Deift, A. Its, Xin Zhou, A Riemann-Hilbert problem approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics, Ann. of Math. 146, no. 1, 149-235 (1997) [MR98k:47097]
  51. P. Deift, Xin Zhou, Near integrable systems on the line. A case study-perturbation theory of the defocusing nonlinear Schroedinger equation, Math. Res. Lett. 4, no. 5, 761-772 (1997). [MR98j:35167]
  52. Deift, P. and Xin Zhou, Long-time asymptotics for the autocorrelation function of the transverse Ising chain at the critical magnetic field, Singular limits of dispersive waves (Lyon, 1991), 183-201, NATO Adv. Sci. Inst. Ser. B Phys. 320, Plenum, New York, 1994. [MR96b:82020]
  53. Deift, P. and Xin Zhou, Asymptotics for the Painleve II equation: announcement of result, Spectral and scattering theory and applications, 17-26, Adv. Stud. Pure Math. 23, Math. Soc. Japan, Tokyo, 1994 [MR95d:34006]
  54. Beals, R., Deift, P., and Xin Zhou, The inverse scattering transform on the line, Important Developments in Soliton Theory, 7-32, Springer Ser. Nonlinear Dynam., Springer, Berlin, 1993. [MR95k:34020]
  55. Deift, P., Its, A. and Xin Zhou, Long-time asymptotics for integrable nonlinear wave equations, Important Developments in Soliton Theory, 181-204, Springer Ser. Nonlinear Dynam., Springer, Berlin, 1993 [MR95h:35031]
  56. Deift, P. and Xin Zhou, A steepest descent method for oscillatory Riemann-Hilbert problems. Asymptotics for the MKdV equation, Ann. of Math. (2) 137 (1993), 295-368 [MR94d:35143]
  57. Fokas, A., Mugan, U. and Xin Zhou, On the solvability of Painleve I, III and V, Inverse Problems 8 (1992), no. 5, 757-785 [MR93h:35154]
  58. Fokas, A. and Xin Zhou, On the solvability of Painleve II and IV, Comm. Math. Phys. 144 (3) (1992), 601-622 [MR93d:34004]
  59. Deift, P. and Xin Zhou, Direct and inverse scattering on the line with arbitrary singularities, Comm. Pure Appl. Math. 44 (1991), 485-533 [MR92g:34112]
  60. Fokas, A., Its, A. and Xin Zhou, Continuous and discrete Painleve equations, Painleve transcendents (Sainte-Adele, PQ, 1990), 34-47, NATO Adv. Sci. Inst. Ser. B Phys., 278, Plenum, New York, 1992 [MR94h:35226]
  61. Xin Zhou, Direct and inverse scattering transforms with arbitrary spectral singularities, Comm. Pure Appl. Math. 42 (1989), 895-938 [MR90k:34028]
  62. Xin Zhou, The Riemann-Hilbert problem and inverse scattering, SIAM J. Math. Anal. 20 (1989), 966-986 [MR90i:34046]
  63. Pu, F., Li, B. and Xin Zhou, Multisoliton solutions for a classical ferromagnetic chain, Comm. Theoret. Phys. 2 (1983), 797-802 [MR85b:82010]

Papers Accepted

  1. McLaughlin, KT-R; Vartanian, AH; Zhou, X, Rational functions with a general distribution of poles on the real line orthogonal with respect to varying exponential weights: I, Mathematical Physics, Analysis and Geometry, vol. 11 no. 3-4 (2008), pp. 187-364, ISSN 1385-0172 [doi]  [abs]
  2. with Deift, P; Its, A; Krasovsky, I, The Widpm-Dyson constant for the gap probability in random matrix theory, a special edition of the Journal of Computational and Applied Mathematics (2006)
  3. with McLaughlin, KT-R; Vartanian, AH, Asymptotics of Orthogonal Laurent Polynomials of Even Degree with Respect to Varying Exponential Weights, IMRN (2006)

Preprints

  1. N. Huang, W. Liu, F. Pu, , W. Zhang, Xin Zhou, Nonlinear magnetization dynamics of a ferromagnet with an anisotropy in an external magnetic field, 1997 , preprint 1997

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320